# SDR DALA1050469885

- Difficulty date: December 4, 2010
- Submitted: December 6, 2010
- Operation: Air carrier
- Aircraft: N401EA
- Make and model: Doug DC-9-51
- Aircraft serial: 47682
- Aircraft time: 1,461 hours, 1,286 cycles
- Engine: Pwa JT8D9
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MX FOUND THAT THE EMERGENCY PATHWAY LIGHTING AT ROW 9 OF THE CABIN WAS INOPERATIVE.  MX REPLACED THE WIRE HARNESS AND FUNCTIONALLY CHECKED THE SYS.
